# SDR UIEA2016032800221

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 48,655 hours, 6,011 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 301000223
- Part serial: 13852
- Condition: Scratched
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LAVATORY FIRE EXTINGUISHER SCRATCHED AT B545A, DC2, B546A, FC4, 4 EACH.  REPLACE LAVATORY FIRE EXTINGUISHER AT B545A, DC2, B546A, FC4, 4 EACH IAW AMM 26-27-01-004-001-002 REV 85 & AMM 26-27-01-404-006-002 REV 85.
